# SDR ASAA2016092818330

- Difficulty date: September 28, 2016
- Submitted: October 17, 2016
- Operation: Air carrier
- Aircraft: N315AS
- Make and model: Boeing 737990
- Aircraft serial: 30019
- Aircraft time: 50,486 hours, 19,613 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame Splice
- Part number: 146A31009
- Condition: Gouged
- Location: Bs 727l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FRAME SPLICE GOUGED BS 727L STRINGER 25R.  ACFT GROUNDED.  REMOVED AND REPLACED THE FRAME SPLICE IAW SRM 51-40-02,  DWG 146A1300 REV G, AND 146A125 REV-.
